Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Armpit cyst, on oral antibiotics, fucidin cream, white boils on wound, reddish colour, usage of deodorants permitted

I had a cyst removed from my armpit eight months ago. I have already used some oral antibiotics and a cream (Fucidin) as per the directions.But still I can see some white boils on the wound and colour is still red.Is this a normal situation.Can I start using deodorants again.Please advice me.
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  699
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello. Welcome to HCM
Cysts or boils in the region of armpit are generally related to the sweat or apocrine glands which are abundant in the area. Being an area of abundant skin folds and also wetness due to sweat, wounds in the region heal slowly when compared to other body sites. so, your redness can be explained.
presently it would not be advisable to use spray deodarants for some time, before wound repair is adequate. Instaed, you must keep the area dry by daily application of medicated talcum like neosprin or even mycoderm.
Hope this helps,
take care.
Answered: Sat, 25 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor